









CityCamp Chelmsford Anglia Ruskin University Friday 7 September 2012

	Friday 7 th September	
14:30	Doors open/registration/tea and coffee	Corporate Suite 404NB
15:00	Introduction by Philip Wilson Economic Development & Regeneration Strategy Officer Essex County Council	Lecture Theatre MAB221
15:10	Professor Michael Thorne Vice Chancellor Anglia Ruskin University	
15:30	Cllr Roger Walters Deputy Cabinet Member for Economic Growth, Waste and Recycling Essex County Council	
15:50	Cllr Neil Gulliver Cabinet member for Planning & Economic Development Chelmsford City Council	
16:10	David Wilde Chief Information Officer Essex County Council	
16:30	Panel session "Smart City" Chaired by David Wilde	
17:00	Philip Wilson Recap on what's happening tomorrow	
17:30	Drinks and nibbles	Corporate Suite 404NB
Evening	Feel free to join us for drinks or food in Chelmsford	Venues in Chelmsford











CityCamp Chelmsford Anglia Ruskin University Saturday 8 September 2012

Day 2	Saturday 8 th September	4 sessions
09:30	Doors open/registration/tea + coffee	Reception area and café/coffee shop
10:00	Welcome/scene-setting	Lecture Theatre MAB221
10:10	Participant introductions (3 words each)	
10:30	Pitches (30 seconds each)	
10:45	Refreshments & organise break-out sessions	Reception area
11:00	First break-out session (1 hour)	Lecture Rooms
12:00	Second break-out session (1 hour)	Lecture Rooms
13:00	Lunch (1 hour)	Café/ Coffee Shop
14:00	Third break-out session (1 hour)	Lecture Rooms
15:00	Fourth break-out session (1 hour)	Lecture Rooms
16:00	Show & tell (5 minutes each)	Lecture Theatre MAB221
17:00	Round-up (Ideas Festival and Grand Awards shortlist)	
Evening	Feel free to join us for drinks or food in Chelmsford	Venues in Chelmsford